Book:Journal/The Quarterly Journal of Pure and Applied Mathematics

From ProofWiki
Jump to navigation Jump to search

The Quarterly Journal of Pure and Applied Mathematics

(Quart. J. Pure Appl. Math.)

Publisher: J.W. Parker


Dates

Started publication: $1855$
Ended publication: $1927$

Featured Articles

Because of some bizarre copyright law, access even to contents pages of volumes from $1878$ onwards is restricted, so the ability to confirm details of articles from then on is limited.

  • 1857: J.J. SylvesterOn a Discovery in the Partition of NumbersVol. 1: pp. 81 – 85)
  • 1857: J.J. SylvesterOn a Discovery in the Partition of Numbers -- continuedVol. 1: pp. 141 – 152)
  • 1866: A.H. FrostInvention of Magic Cubes, and Construction of Magic Squares Possessing Additional PropertiesVol. 7: pp. 92 – 102)
  • 1902: P.A. MacMahon(title unknown)Vol. 33: pp. 274 – 288)
  • 1913: L.E. DicksonTheorems and tables on the sum of the divisors of a numberVol. 44: pp. 264 – 296)


The Cambridge and Dublin Mathematical Journal ($\text {1846}$ – $\text {1854}$)


Cambridge Mathematical Journal ($\text {1830}$ – $\text {1846}$)